# SDR CA160211003

- Difficulty date: February 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12 hours
- Engine: Pwc PW150A
- System (JASC): 3251 · Steering Unit
- Part: Spur Gear
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEARS DID NOT RETRACT AFTER TAKE- OFF. AIRCRAFT RETURNED TO DEPARTURE AIRPORT. NWCENT FAULT INDICATION FOUND BY MAINTENANCE.   NLG STEERING FEEDBACK COVER ASSEMBLY REMOVED IAW AMM 31-51-36, NOSE WHEEL STEERING (NWS) RVDT SPUR GEAR COLLARS INSPECTED AND FOUND SERVICEABLE. FOUND LT RVDT SPUR GEAR LOOSE ON RVDT SHAFT. DEFECT RECTIFIED (SPUR GEAR REPLACED) AND COVER ASSEMBLY REASSEMBLED IAW AMM 32-51-36. NWS RVDT RIGGED IAW AMM 32-51-00 AND OPERATIONAL CHECK CARRIED OUT IAW AMM 32-51-00.
